Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Red pin like spots and swelling in ankles, feet and knee, itchy, have heart issues. On nifedipine and frusemide. What is wrong?

hi doc i have red pin like spots from the anle to knee high. they itch at times, i have heart problem , am on the following medication nifedipine 1 tab 20mg twice daily after meals. atenolo 100mg 1 tab daily. asprin 300mg half a tablet once a day. frusemide 40mg twice a day , morning and afternoon. slow k 600mg 2 tablets twice daily aftermeals. i suffer from swollen ankles and feet .
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The red pin like spots on the feet with a swelling can be due to a renal function com promise, a bleeding disorder or a cardiac cause like cardiac fluid overload. Detailed investigations are needed to find out the cause.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal ,
drtayal72@gmail.com
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor